# SDR CA000614026

- Difficulty date: June 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 16,959 hours
- Engine: Pwa PT6A28
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 310082903
- Condition: Failed
- Location: Bleed Valve
- Component: Compressor Bleed, Pwa
- Stage of operation: DE
- How discovered: C
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) DURING FINAL POWER REDUCTION ON LANDING IN YYC, THE RIGHT ENGINE DEVELOPED SYMPTOMS OF COMPRESSOR STALL . ENGINE WAS SHUTDOWN AND SECURED.  AIRCRAFT LANDING UNEVENTFUL.  MAINTENANCE DISCOVERED ENGINE  VALVE REPLACED WITH SERVICEABLE UNIT.  ENGINE GROUND RUN C/O PERFORMANCE SATISFACTORY.
